# SDR IPXA2015071991273

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,986 hours, 12,755 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRUISING AT FL290 WITH ALL ANTI-ICE ON, LEVEL 1 AIR SYS 2 OFF ILLUMINATED FOLLOWED BY TAIL ANTI ICE DISAGREE.   DECAY CHECKED OK, AS 19.5 IAW AMM 36-00-01-700-802,   FOUND NO HISSING SOUND, ALL SENSORS AND WIRES SECURED THEN R & R MFDC PRECAUTIONARY, THEN AIR SYS 2 OPS TEST OK IAW AMM 71-00-00.
